# SDR REXA2014120800919

- Difficulty date: December 7, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 23,038 hours, 20,464 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN BETWEEN FS 290 & 295 AT STRINGER 17L WAS FOUND DENTED.  THE DENT MEASURES 6.5 INCHES X 2.25 INCHES X 0.018 INCHES DEEP.  REPAIRED IAW EA CRJ253-03119.
